VOL. 32 · NO. 2 | 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 32 (2), (1980)
No abstract available
Articles
Richard K. Miller, Anthony N. Michel
Tohoku Math. J. (2) 32 (2), 155-168, (1980) DOI: 10.2748/tmj/1178229632
KEYWORDS: 34D20
No abstract available
A. M. Fink
Tohoku Math. J. (2) 32 (2), 169-175, (1980) DOI: 10.2748/tmj/1178229633
KEYWORDS: 34A15
No abstract available
Joseph Auslander, James A. Yorke
Tohoku Math. J. (2) 32 (2), 177-188, (1980) DOI: 10.2748/tmj/1178229634
KEYWORDS: 58F12, 58F13
No abstract available
Mitsunobu Kurihara
Tohoku Math. J. (2) 32 (2), 189-199, (1980) DOI: 10.2748/tmj/1178229635
KEYWORDS: 34K25
No abstract available
Mario Martelli, Jerry D. Schuur
Tohoku Math. J. (2) 32 (2), 201-207, (1980) DOI: 10.2748/tmj/1178229636
KEYWORDS: 34C25
No abstract available
Yasutaka Sibuya
Tohoku Math. J. (2) 32 (2), 209-215, (1980) DOI: 10.2748/tmj/1178229637
KEYWORDS: 13N05, 32A99, 34C05, 58A17
No abstract available
Nelson Onuchic, Luiz Carlos Pavlu
Tohoku Math. J. (2) 32 (2), 217-224, (1980) DOI: 10.2748/tmj/1178229638
KEYWORDS: 34D10, 34C10
No abstract available
Jean Mawhin
Tohoku Math. J. (2) 32 (2), 225-233, (1980) DOI: 10.2748/tmj/1178229639
KEYWORDS: 34G20, 34B10
No abstract available
Max Ashkenazi, Shui Nee Chow
Tohoku Math. J. (2) 32 (2), 235-254, (1980) DOI: 10.2748/tmj/1178229640
KEYWORDS: 34K15, 92A15
No abstract available
George R. Sell, Fumio Nakajima
Tohoku Math. J. (2) 32 (2), 255-263, (1980) DOI: 10.2748/tmj/1178229641
KEYWORDS: 34C27, 90A12
No abstract available
Constantin Corduneanu
Tohoku Math. J. (2) 32 (2), 265-278, (1980) DOI: 10.2748/tmj/1178229642
KEYWORDS: 35J65
No abstract available
Roberto Conti
Tohoku Math. J. (2) 32 (2), 279-282, (1980) DOI: 10.2748/tmj/1178229643
KEYWORDS: 34D05, 34A30
No abstract available
Luis Antonio Viera Carvalho, Ettore Ferrari Infante, John Andrew Walker
Tohoku Math. J. (2) 32 (2), 283-297, (1980) DOI: 10.2748/tmj/1178229644
KEYWORDS: 34K20
No abstract available
Aristide Halanay, Vladimir Răsvan
Tohoku Math. J. (2) 32 (2), 299-308, (1980) DOI: 10.2748/tmj/1178229645
KEYWORDS: 93D20, 34D20
No abstract available
Ivo Vrkoč
Tohoku Math. J. (2) 32 (2), 309-316, (1980) DOI: 10.2748/tmj/1178229646
KEYWORDS: 34A60
No abstract available
Jacob J. Levin
Tohoku Math. J. (2) 32 (2), 317-335, (1980) DOI: 10.2748/tmj/1178229647
KEYWORDS: 45D05, 45M05
No abstract available
Back Matter
Tohoku Math. J. (2) 32 (2), (1980)
No abstract available
Back to Top